[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.175.236. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
September 1977

Elastosis Perforans Serpiginosa Associated With Penicillamine

Author Affiliations

Brick Town, NJ

Arch Dermatol. 1977;113(9):1303. doi:10.1001/archderm.1977.01640090151057

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor.—  The May Archives (113:630-635, 1977) contains an interesting report of a case of elastosis perforans serpiginosa (EPS) induced by penicillamine. Although there have now been a number of reports of patients with EPS who have received penicillamine therapy for Wilson's disease, it is still unclear as to whether it is the drug alone that is responsible for the eruption (or perhaps some underlying predisposition in patients with Wilson's disease to effects of penicillamine).For the past few months I have been following up on the case of an individual with EPS who has extensive involvement of neck, arms, and thighs and who had been receiving penicillamine for nine years for cystinuria. This additional case of EPS associated with penicillamine therapy may add to the evidence for the etiologic significance of this drug.

First Page Preview View Large
First page PDF preview
First page PDF preview
×